# SDR AALA20150911007

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 5,417 hours, 1,031 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED FWD CARGO COMPARTMENT HIGH ECAM CONDITIONS PAGE INDICATION.  ACCOMPLISHED FIM 21-43-00-810-801-A & FOUND FWD CARGO COMPARTMENT TEMPERATURE SENSOR FAULTED.  R & R SENSOR IAW AMM 21-43-14.  SYS CHECKED NORMAL.
